# SDR DALA2015020901094

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Housing
- Condition: Corroded
- Location: Rudder Yoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOUSING OF RUDDER YOKE BEARING.  REPLACED HOUSING IAW SRM 51-30-1 AND 51-30-2.
